uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic Robustness Study Of The Polychoric Correlation Estimation
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2017 (English)In: Psychometrika, ISSN 0033-3123, E-ISSN 1860-0980, Vol. 82, no 1, 67-85 p.Article in journal (Refereed) Published
Abstract [en]

Asymptotic robustness against misspecification of the underlying distribution for the polychoric correlation estimation is studied. The asymptotic normality of the pseudo-maximum likelihood estimator is derived using the two-step estimation procedure. The t distribution assumption and the skew-normal distribution assumption are used as alternatives to the normal distribution assumption in a numerical study. The numerical results show that the underlying normal distribution can be substantially biased, even though skewness and kurtosis are not large. The skew-normal assumption generally produces a lower bias than the normal assumption. Thus, it is worth using a non-normal distributional assumption if the normal assumption is dubious.

Place, publisher, year, edition, pages
2017. Vol. 82, no 1, 67-85 p.
Keyword [en]
underlying distribution, asymptotic covariance matrix, non-normality, pseudo-maximum likelihood.
National Category
Mathematics Psychology
Research subject
Statistics
Identifiers
URN: urn:nbn:se:uu:diva-316599DOI: 10.1007/s11336-016-9512-2ISI: 000394985400004PubMedID: 27660261OAI: oai:DiVA.org:uu-316599DiVA: diva2:1078486
Funder
Swedish Research Council, 421-2011-1727
Available from: 2017-03-04 Created: 2017-03-04 Last updated: 2017-04-20Bibliographically approved

Open Access in DiVA

fulltext(698 kB)48 downloads
File information
File name FULLTEXT01.pdfFile size 698 kBChecksum SHA-512
a64ad8aa8660395a0649bbe2122d5a1a0e847ff65426046a77e8732bb972a7d13502deb0b0578d83c8add515b1379c921d49e03752a85c23902b0d964f8673d8
Type fulltextMimetype application/pdf

Other links

Publisher's full textPubMed

Search in DiVA

By author/editor
Jin, ShaoboYang-Wallentin, Fan
By organisation
Department of Statistics
In the same journal
Psychometrika
MathematicsPsychology

Search outside of DiVA

GoogleGoogle Scholar
Total: 48 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 276 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf